Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Static and kinematic shakedown theorems in diffusion-induced plasticity

Abstract : We present shakedown theorems applying to cyclically loaded media in which plastic flow and diffusion of guest atoms are coupled. The presented theorems are in the spirit of Melan and Koiter theorems in plasticity. They allow one to estimate the loading parameters for which elastic shakedown occurs, i.e. for which the plastic strain stabilizes to a time-independent limit. An application related to lithium-ion batteries is presented.
Type de document :
Article dans une revue
Liste complète des métadonnées

Littérature citée [11 références]  Voir  Masquer  Télécharger

https://hal-enpc.archives-ouvertes.fr/hal-02985393
Contributeur : Michael Peigney <>
Soumis le : lundi 2 novembre 2020 - 10:40:57
Dernière modification le : samedi 7 novembre 2020 - 03:34:50

Fichier

JTAM2020.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Licence


Distributed under a Creative Commons Paternité - Pas d'utilisation commerciale 4.0 International License

Identifiants

Collections

Citation

Michaël Peigney. Static and kinematic shakedown theorems in diffusion-induced plasticity. Journal of Theoretical and Applied Mechanics, Polish Society of theoretical and applied Mechanics, 2020, 58 (2), pp.415-424. ⟨10.15632/jtam-pl/118453⟩. ⟨hal-02985393⟩

Partager

Métriques

Consultations de la notice

23

Téléchargements de fichiers

56